# SDR ASAA12710934

- Difficulty date: January 11, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N624AS
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 38,476 hours, 17,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U22
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN UNDER FLOOR INTERCOSTAL CRACKED BETWEEN BS 344 AND BS 360 LBL 11.  REPLACED MAIN CABIN FLOOR INTERCOSTAL BETWEEN STA 344 AND 360 LBL 11 IAW B737 700 SRM 51 40 02.
